Differential and Integral Equations

The initial-boundary-value problem for the 1D nonlinear Schrödinger equation on the half-line

Justin Holmer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove, by adapting the method of Colliander-Kenig [9], local well posedness of the initial-boundary-value problem for the one-dimensional nonlinear Schrödinger equation $i\partial_tu +\partial_x^2u +\lambda u|u|^{\alpha-1}=0$ on the half-line under low boundary regularity assumptions.

Article information

Source
Differential Integral Equations, Volume 18, Number 6 (2005), 647-668.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060174

Mathematical Reviews number (MathSciNet)
MR2136703

Zentralblatt MATH identifier
1212.35448

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]

Citation

Holmer, Justin. The initial-boundary-value problem for the 1D nonlinear Schrödinger equation on the half-line. Differential Integral Equations 18 (2005), no. 6, 647--668. https://projecteuclid.org/euclid.die/1356060174


Export citation